# SDR ASAA2020081833039

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,951 hours, 13,029 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 1774
- Condition: Leaking
- Location: Nr 2 Idg
- Part time: 69,504 hours, 24,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS REPORTS OF EXCESS OIL ADDED AFTER 15 MINUTE IDLE RUN WHILE AIRCRAFT IS IN ACTIVE STORAGE.  PREVIOUS MAINTENANCE ACCOMPLISHED FOR SIMILAR REPORT: ANTI LEAK VALVE REPLACED, LUBE MODULE REPLACED, GEARBOX CHECKED FOR OIL HIDING.  GROUNDED - YES.  BORO FOUND NO DEFECTS.  FOUND OIL COOLER LEAKING, REF B737-800 AMM 79-00-00, 72-00-00.  REMOVED AND REPLACED NR 2 ENG AIR/OIL COOLER.  LEAK CHECKS GOOD, REF B737-800 MM 24-11-21-000-801, 24-11-21-400-801.  PERFORMED LEAK CHECK OF NR 2 ENG DRIVE PAD, REF B737-800 AMM 71-00-00, LEAK CHECK GOOD.
